Our expert says:
It is better not to stitch up a possible infected wound and the antibiotics she takes are the right ones to use for such a wound. Just give her some probiotics with her food - you can open the capsules and mix with jogurt or cooldrink - this will protect her tummy and prevent diarrhoea. Is her tetanus vaccination up to date? If she feels nauseous it could be the Flagyl - it is not a nice antibiotic to take , makes you feel toxic, but necessary - then you can reduce the dose to 7.5 mg per kg body weight 3 times a day but go on for a few days longer.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.